MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR

ARTHREX, INC. 4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR
Model Number 4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 04/18/2024, it was reported by a sales representative via (b)(4).That an ar-3352-5501 scope has a blurry lens.Another scope was used to complete the case.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19315918
Report Number1220246-2024-03270
Device Sequence Number3077346
Product Code GCJ
UDI-Device Identifier00888867346611
UDI-Public00888867346611
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR
Device Catalogue NumberAR-3352-5501
Device Lot Number15009161
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown